Facebook Pixel

When Should I Get my Period After Getting Prescribed on Provera?

By July 19, 2011 - 8:37am
Rate This

Hello, I am 19, 98 lbs. at 5'3". I am usually underweight, it can't be helped. My period has been irregular from my menarche when I was 13. I am sexually active, but not pregnant - I have taken more than 3 pregnancy tests in the span of 2 months which all turned out negative. I have also had an transvaginal ultrasound done as well, which showed I am not pregnant. This also showed me that I have polycystic ovaries and a retroverted uterus. I haven't gotten my period for 3 months now so my doctor put me on a 10 day Provera challenge, I'm on my 9th day and I still haven't gotten it yet. Should I wait a few days before going back to the doctor and getting a new prescription? Or should I immediately go back and continue until my period comes? How long does one's period come, usually, after the last pill of the 10 pack of Provera? Please answer specifically and as detailed as possible. Thank you.

Add a Comment2 Comments

It is no longer the case, unfortunately. My period turned out to be an early chemical miscarriage.

July 19, 2011 - 10:27am
HERWriter Guide

Hi igr2492

Thanks for your post!

You should really be talking to your doctor about this, I'm surprised you have not had a sit-down meeting with him/her to discuss things so that you are not left confused and asking for details online. While we strive to guide all our readers in the right direction, I can see by your posts in general that you are very confused about your reproductive cycles in general and you should really request a meeting with your doctor with a list of your concerns. It's your doctor's duty to keep you informed and as an empowered patient, you need to advocate for yourself and be ready for your appointment.

I also see that you mentioned this year that you are pregnant? Is this no longer the case, as a month later you mentioned you were having your period?

With regard to Provera, you should generally expect your period to begin after your dosage ends. Hopefully this will be the case with you and please put a call into your doctor so you can get an appointment to help you understand what's going on.

I hope this helps and our best to you,

July 19, 2011 - 9:51am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.